# SDR VJ9800659

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5928730503
- Condition: Not Secured
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SLIDE CAME OFF L-1 DOOR.  REINSTALLED EMERGENCY EXIT SLIDE L-1 DOOR PER MM 25-60.
